# SDR TIPRO2

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N304NV
- Make and model: Airbus A319-112
- Aircraft serial: 2265
- Aircraft time: 33,768 hours, 27,712 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 2 Nacelle
- Part time: 33,768 hours, 27,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE DENTED. REPAIRED IAW SRM 54-10-11 REPAIR 6.
